Ofen 200mg Tablet in Gujarati

પ્રિસ્ક્રિપ્શન જરૂરી છે

નિરીક્ષણ

ના ઉપયોગો (Uses of Ofen in Gujarati)

બેક્ટેરિયલ ચેપ ની સારવારમાં Ofen 200 mg Tablet નો ઉપયોગ કરાય છે

ની આડઅસરો (Ofen side effects in Gujarati)

Common
  • ઉબકા
  • માથાનો દુખાવો
  • ચક્કર ચડવા
  • ઊલટી
  • પેટમાં દુઃખાવો
  • અતિસાર

કેવી રીતે વાપરવું (How to use Ofen in Gujarati)

તમારા ડોકટર દ્વારા સલાહ આપ્યા પ્રમાણે ડોઝ અને સમયગાળામાં આ દવાને લો. તેને આખી ગળવી. તેને ચાવવી નહીં, ભૂકો કરવો નહીં કે તોડવી નહીં. તે ભોજન સાથે કે તેના વિના લઈ શકાશે, પણ એક નિશ્ચિત સમય પર રોજિંદા Ofen 200 mg Tablet લેવી વધારે સારી છે.

કેવી રીતે કામ કરે છે (How Ofen works in Gujarati)

Ofen 200 mg Tablet એ એન્ટિબાયોટિક છે. તે ડીએનએ પ્રતિકૃતિને પ્રતિબંધિત કરીને બેક્ટેરિયાને મારી નાંખે છે.

ચેતવણીઓ (Ofen related warnings in Gujarati)

આલ્કોહોલ
આલ્કોહોલ સાથે પરસ્પર ક્રિયા ની ખબર નથી. કૃપા કરીને તમારા ડૉક્ટરની સલાહ લો.
સગર્ભાવસ્થા
જોખમો વિ. લાભો જોખો
ગર્ભાવસ્થા દરમિયાન Ofen 200 mg Tablet નો ઉપયોગ કરવો જોખમકારક નીવડી શકે છે.
પશુઓના ગર્ભાશય પર અભ્યાસ નુકસાનકારક અસર દર્શાવે છે. જોખમ હોવા છતાં ગર્ભવતી મહિલાઓમાં ઉપયોગ કરવાથી ફાયદા મળી શકે છે. કૃપા કરીને તમારા ડૉક્ટરની સલાહ લો.
સ્તનપાન
ચેતવણી
Ofen 200 mg Tablet ધાવણ આવે તે દરમિયાન ઉપયોગ કરવા સંભવિતપણે અસુ‌રક્ષિત છે. મર્યાદિત ડેટા સૂચવે છે કે દવાથી શિશુને નોંધપાત્ર જોખમ છે.
ડ્રાઇવિંગ
Ofen 200 mg Tabletથી તમને ચક્કર આવી શકે, ઊંઘ આવી શકે છે અથવા તમારા દ્રષ્ટિને અસર થઈ શકે છે. તમારી દ્રષ્ટિ સ્પષ્ટ ન થાય ત્યાં સુધી વાહન ડ્રાઇવ કરશો નહીં
કિડની
ચેતવણી
મૂત્રપિંડ રોગના દર્દીઓમાં $ med_name $ નો ઉપયોગ સાવચેતી સાથે થવો જોઈએ. Ofen 200 mg Tablet ના ડોઝ સમાયોજનની જરૂર પડી શકે. કૃપા કરીને તમારા ડૉકટરની સલાહ લો.
લિવર
ચેતવણી
યકૃત રોગના દર્દીઓમાં $ med_name $ નો ઉપયોગ સાવચેતી સાથે થવો જોઈએ. Ofen 200 mg Tablet ના ડોઝ સમાયોજનની જરૂર પડી શકે. કૃપા કરીને તમારા ડૉકટરની સલાહ લો.

જો તમે Ofen ની માત્રા ચૂકી ગયા છો તો શુ કરશો?

If you miss a dose of Ofen 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

વૈકલ્પિક દવાઓ

For informational purposes only. Consult a doctor before taking any medicines.
Ofen 200 mg Tablet
₹4.39/Tablet
Zanocin 200 Tablet
Sun Pharmaceutical Industries Ltd
₹6.2/Tablet
41% costlier
Zenflox 200 Tablet
Mankind Pharma Ltd
₹4.87/Tablet
11% costlier
Oflomac 200 Tablet
Macleods Pharmaceuticals Pvt Ltd
₹6.08/Tablet
38% costlier
₹6.65/Tablet
52% costlier
₹5.83/Tablet
33% costlier

દવાઓ સાથેની ક્રિયાપ્રતિક્રિયા

નીચેનામાંથી કોઈ પણ દવા સાથે Ofen લેવાથી તેમાંથી કોઈની અસર બદલાઈ શકે છે અને કેટલીક અનિચ્છનીય આડઅસરો થઈ શકે છે
બ્રાન્ડ: Suclosz, Vizopin
ગંભીર
બ્રાન્ડ: Adrovit Z
ગંભીર
બ્રાન્ડ: Pramipex
ગંભીર
બ્રાન્ડ: Mgmax
ગંભીર
બ્રાન્ડ: Nimsun, Abinim, Nimulis
ગંભીર
બ્રાન્ડ: Stoin, Marantin
ગંભીર
બ્રાન્ડ: Oladac, Zolapin, Olisense
ગંભીર

દર્દીની ચિંતાઓ

Ofen સંબંધિત પ્રશ્નો

arrow
1) Am I really suffering from diabetes. I am daily doing Ramdev baba Yoga for 1 - 1/30 Hrs 2) I am normal , May I stop Tab Glycomet 500 ? 3) ECG is abnormal but 2D eco is normal. What is a problem? 4) Why Doctor is asking me to take daily Cap. BecoZinc forever. May I stop or continue? 5) I am suffering from Neck spondilites . 6) I feel giddiness, so doctor starts this medicine and asked to take forever for long time May I continue or what ?Plz give me second opinion.
Dr. Sfurti Mann
Diabetes Specialist
Your HbA1c levels will ascertain your diabetes control. You must continue glycometSR. It's dose may even beFor giddiness you may take stemetil MD tab sos and pantop DSR before breakfast
I m cocieved running 9 month n my date of issue is on first week of june.but i m having swelling on foot
Dr. Suman Rao
Gynaecologist
Get your BP, serum proteins and kidney function test done. If all are fine then there is nothing to worry about.
arrow
શું તમારી પાસે Ofen 200 mg Tablet થી સંબંધિત કોઈ પ્રશ્નો છે?

વારંવાર પુછવામાં આવતા પ્રશ્નો

Q. Can I take Ofen with paracetamol?

Ofen can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.

Q. Can the use of Ofen cause diarrhea?

Yes, the use of Ofen can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.

Q. Can I stop taking Ofen when I feel better?

No, do not stop taking Ofen and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.

Q. Can the use of Ofen increase the risk of muscle damage?

Yes, use of Ofen is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Ofen. Inform your doctor if you feel any kind of muscle pain while using this medicine.
સંબંધિત લેબ પરીક્ષણો
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Frequent searches leading to this page
Ofen uses in GujaratiOfen side effects in Gujarati
નિર્માતા / વિક્રેતાનુ સરનામુ
411, CRYSTAL PARADISE 'THE MALL', OFF VEERA DESAI ROAD, ANDHERI WEST, MUMBAI - 400 053
One of the following licensed pharmacy from the nearest location will deliver Ofen 200mg Tablet. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: GBC, MTD, BBS, GEO, HPP, JIV, AFT, TNH, PMA, NSF, SYN, ARD, ERS, SMN, ADC, RPM, DPP, DAT, MSD, HMS, RBT, NAI, UHP, SSI, HHH, MKE, AND, H2H, CNE, ABP, RGR, RGH, OWP, MAM, JBT, NGW, SHG, AGT, SWA, GTF, MMC, PHC, BTH, WAD, ORH, DAD, MDO, SLN, IAH, NNP, KRR, OLT, BHC, JJD, KHD, BLS, HEX, AMH, LIP, VSC, ENP, SRG, FRM, VOP, YBF, QTM, VNS, BHM, UVD, DHP, AYU, MDN, EWH, RVC, ALC, VHC, NPS, ZVP, WMW, RDH, MAP, VSL, WHP, FGH, GNC, HNF, TRP, DYG, OWN, MBP, BHS, NFP, FNF, VDH, SCP, MNS, RTN, SDS, WSH, PRN, PPR, ELS, JSL, GMA, MAX, MOM, IPP, OBS, CAE, BSN, KIS, MKT, TSS, ISI, SIO, NTB, HZF, OWT, SYC, PLL, RKS, HLT, RMR, RDR, HSS, EVP, FTP, MJT, SDM, LAG, SCH, SNB, BES, TPS, AHH, KHH, BMJ, RHW, KMC, ZVO, SNG, AHP, NCE, SIP, NLP, VAF, VHS, RUS, TPN, BNC, TBH, DVH, GPT, EPS, BMR, NNH, KHP, HSP, SMS, CPK, BAS, KHS, BFV, MAG, EQN, PME, LHP, SBL, NTS, GHR, RSS, SWP, HSM, IPL, AVB, CMC, SGN, CHP, LBO, HLP, VJS, BTM, GHC, SGC, DYL, SDE, PRT, LCC, LMS, JHC, JGA, BLP, NXT, SPS, KBC, FDM, VUR, PTP, GTC, ESY, NRS, EMB, SYS, OMV, WHL, EPR, RGI, GIE, SNH, HTV, DLP, AAA, AVL, SBA, TSC, TYN, AMR, BBN, DIL, MDH, MPC, SSR, AVC, ALY, BGS, TOM, WDE, VTR, NEO, SNL, MBN, NTL, USF, USM, KAL, GPP, BJR, ADM, PNQ, OIP, NVY, SVS, ENV, GPL, CRN, MMF, NDP, QLF, RPA, SVA, PHN, DAO, ITF, IDB, NPH, LHA, RHL, AGC, MTM, MDX, GLD, HNT, JLS, 1MH, CLT, MGL, SPF, DPL, PTI, WPL, UMP, SGA, NAS, NSL, BHA, KIM, MIL, RWP, PNT, VTH, SAH, APT, RTL, NRC, RYL, ADE, GDA, ATL, FRS, NSM, RSA, RPP, SOF, ATP, SVH, SHD, WHR, LTL, HAT, ADF, HTS, BDN, ZNT, GBB, SSS, BRC, XMX, AAR, SPV, MDI, AXM, DRA, DSH, GVP, ZEL, GFL, HGI, RPC, MRS, CMD, ROF, SPD, CCM, 9MM, IMC, HNA, MLT, AMM, BSL, PTO, PRC, JLI, NBG, NEW, GGL, PEN, BIO, BHP, PWN, THP, O4O, VEM, HIP, KHC, SRS, THR, SGH, HCP, BDI, VMH, PRL, HOP, BNT, ADT, SLS, UPA, OHM, PIC, IDT, DFP, IAD, STA, HNP, STS, FIP, CZT, AVW, PHP, BJP, PAP, WSI, CBE, PSE, KCI, KLC, RHS, HPC, AAY, HWS, RRP, PCA, PVP, ALP, AYN, GHP, BBT, ASP, XPR, SBN, HMP, DLY, SBC, BAP, AGP, KNH, DZY, KOS, GBL, VHP, MIP, CSE, STE, RAC, SHN, NXG, SLC, SPR, ABL, HBV, CTP, RKN, NRP, MLC, ANT, NVL, RPI, ANP, EEC, JVN, SHC, RJP, OWI, RWL, DGN, BDE, SBI, DHR, BSG, HVS, 4IT, ATH, DCS, NLC, GNH, EAN, GRP, APS, PLT, JJE, KFL, PSF, NTN, YAG, 2ML, BLE, SAF, PRE, STO
MRP
43.92
10 tablets in 1 strip
ADD TO CART
Best Price ₹35.14
20% OFF
Use Coupon HEALTH1020 during checkout